# SDR YENA2023101101228

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 01705
- Aircraft time: 81,041 hours, 29,487 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: BROKEN PLATE ATTACH FITTING 6 ON ELEVATOR L/H; PERFORMED PERMANENT REPAIR ON HINGE ATTACH FITTING 6 ON ELEVATOR LH THIS REPAIR IS CATEGORY A, REPETITIVE INSPECTION IS NOT REQUIRED IAW A320 SRM 55-26-41-300-003 ACCOMPLISHED ON AEROMAN NRC 2023-483152 W/O:  2023 276/1.
